# SDR SWAA982532

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23173
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Pillowed
- Location: Bs 908-916
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRAN CHECK, FOUND PILLOWING SKIN IN AREA OF A PREVIOUS REPAIR AT BS 908 TO 916, STR 24L-25L.  REPAIRED PER BOEING SRM.
